# SDR CA001031005

- Difficulty date: February 18, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Part number: 22AWG
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, N
- Precautionary procedure: H

## Discrepancy

(CAN) THE FOLLOWING WAS REPORTED TO US. NR 1AC GENERATOR  FAILED IN FLIGHT, MTW ACTIONS REPLACED AC GENERATOR, CHECKED, FAULT REMAINED, TROUBLESHOT GCU REPLACED, CHECKED, FAULT REMAINED, ON INSPECTION FOUND CHAFED WIRES BEHIND CB PANEL - CB2421-3, -5, -7 & -9. WIRES REPLACED. A/C CHECKED CARRIED OUT SATISFACTORY, A/C RETURNED TO SERVICE.
